# SDR AALA202504022626

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A321-231
- Aircraft serial: 4940
- Aircraft time: 42,825 hours, 16,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Broken
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS DOOR 3L YELLOW ARMED LEVER BROKEN. MAINTENANCE REPLACED DOOR L3 YELLOW ARMED LEVER PER AMM-52-22-22.
